Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 8, NWS St. Louis, MO

April 30, 2010Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this flash flood warning at Apr 30, 2010, 8:39 PM CDT for Saint Louis County, City of Saint Louis, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2010, 8:39 PM CDT (01:39 UTC)
Expired
May 1, 2010, 2:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 28 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 9:00 PM CDTFLASH FLOODSunset Hills, MOMATTESSE CREEK REACHED FLOOD STAGE
Apr 30, 9:30 PM CDTFLASH FLOODSt. Louis, MOCAR SPUN OUT AND CRASHED DUE TO STANDING WATER AT INTERSTATE 64 AND INTERSTATE 70
Apr 30, 11:38 PM CDTFLASH FLOODValley Park, MOSOUTHBOUND 141 UNDER INTERSTATE 44 FLOODING...AND WESTBOUND 44 NEAR LEWIS ROAD ALSO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1090 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 340 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1090 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
340 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WGUS53 KLSX 010139
FFWLSX
MOC189-510-010730-
/O.NEW.KLSX.FF.W.0008.100501T0139Z-100501T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT FRI APR 30 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 230 AM CDT

* AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS   
  THE WARNED AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES IS EXPECTED TO  
  OCCUR WITH THESE STORMS...WHICH WILL LIKELY LEAD TO URBAN FLASH    
  FLOODING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AFFTON...BALLWIN...BEL-RIDGE...BELLEFONTAINE NEIGHBORS...
  BERKELEY...BLACK JACK...BRENTWOOD...CLAYTON...COOL VALLEY...
  CRESTWOOD...CREVE COEUR...DELLWOOD...DES PERES...ELLISVILLE...
  EUREKA...FENTON...FERGUSON...FRONTENAC...GLENDALE...HILLSDALE...
  JENNINGS...KINLOCH...KIRKWOOD...LADUE...LAKESHIRE...LEMAY...
  MANCHESTER...MAPLEWOOD...MEHLVILLE AND NORMANDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3877 9017 3871 9020 3861 9018 3854 9027
      3841 9034 3842 9035 3845 9034 3846 9041
      3850 9041 3850 9059 3847 9061 3848 9065
      3844 9067 3846 9069 3847 9074 3849 9074
      3883 9024 3880 9012

$$

CVKING
2 follow-up statements
821 
WGUS73 KLSX 010450
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 PM CDT FRI APR 30 2010

MOC189-510-010730-
/O.CON.KLSX.FF.W.0008.000000T0000Z-100501T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LOUIS CITY MO-ST. LOUIS MO-
1150 PM CDT FRI APR 30 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ST. LOUIS AND ST. LOUIS
CITY COUNTIES UNTIL 230 AM CDT...

AT 1140 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH 
FLOODING WAS OCCURRING IN VALLEY PARK AND EUREKA.  IN VALLEY 
PARK...SOUTHBOUND HIGHWAY 141 UNDER INTERSTATE 44 WAS FLOODED AND IN 
EUREKA...LEWIS ROAD NORTH OF INTERSTATE 44 WAS FLOODED. NATIONAL 
WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVIER RAIN HAS 
MOVED OUT OF THE WARNED AREA. HOWEVER...MORE SHOWERS AND 
THUNDERSTORMS WILL BE POSSIBLE OVER THE NEXT HOUR OR SO WITH UP TO 
AN ADDITIONAL QUARTER OF AN INCH OF RAIN POSSIBLE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...AFFTON... 
BALLWIN...CRESTWOOD...EUREKA...VALLEY PARK...ELLISVILLE... 
KIRKWOOD...LADUE...LEMAY...MANCHESTER...MAPLEWOOD AND MEHLVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3877 9017 3871 9020 3861 9018 3854 9027
      3841 9034 3842 9035 3845 9034 3846 9041
      3850 9041 3850 9059 3847 9061 3848 9065
      3844 9067 3846 9069 3847 9074 3849 9074
      3883 9024 3880 9012

$$

BYRD
321 
WGUS73 KLSX 010721
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
221 AM CDT SAT MAY 1 2010

MOC189-510-010736-
/O.EXP.KLSX.FF.W.0008.000000T0000Z-100501T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LOUIS CITY MO-ST. LOUIS MO-
221 AM CDT SAT MAY 1 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ST. LOUIS AND ST.
LOUIS CITY COUNTIES WILL BE ALLOWED TO EXPIRE AT 230 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3877 9017 3871 9020 3861 9018 3854 9027
      3841 9034 3842 9035 3845 9034 3846 9041
      3850 9041 3850 9059 3847 9061 3848 9065
      3844 9067 3846 9069 3847 9074 3849 9074
      3883 9024 3880 9012

$$

BYRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 7:02 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Apr 30, 7:02 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT FRI APR 30 2010

.DISCUSSION...
/1229 PM CDT FRI APR 30 2010/

EARLY FORECAST DISCUSSION DUE TO SEVERE WEATHER

UNORGANIZED LINEAR MCS RACING NORTHEAST ACROSS NORTHWEST MISSOURI
LATE THIS MORNING...MAY CLIP OUR NORTHWEST CWA. BUT LOOKING FOR
ADDITIONAL THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF THE FRONT
THIS AFTERNOON AND THIS EVENING AS 50 KT LLJ CONTINUES TO PUMP
MOISTURE NORTH. LOW TO MID 60 DEWPOINTS NOW ACROSS MUCH OF THE CWA
WITH BREAKS IN STRATOCUMULUS DECK LEADING TO TEMPERATURES RISING
INTO THE UPPER 70S AND LOWER 80S. THIS DESTABILIZATION ALONG WITH
0-6KM SHEAR VALUES AROUND 50KT SUPPORT ORGANIZED SEVERE CONVECTION
...IN PARTICULAR SUPERCELLS AND BOWING LINE SEGMENTS. MUCH OF THE
CWA HAS NOW BEEN UPGRADED TO A MODERATE RISK WITH THE POTENTIAL OF A
WIDESPREAD SEVERE WEATHER OUTBREAK.

SHOULD SEE THUNDERSTORMS MOVE EAST OF THE AREA LATE TONIGHT AS
THE FRONT SAGS SOUTHEAST. SHOULD SEE A DRY PERIOD FOR MUCH OF THE
DAY ON SATURDAY IN THE WAKE OF THIS FIRST THUNDERSTORM COMPLEX.

NEXT SHORTWAVE AND ATTENDANT SURFACE LOW WILL RIDE NORTHEAST ALONG
THE FRONT SATURDAY NIGHT...WITH ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS AFFECTING THE CWA. SURFACE BASED CONVECTION AND
WIDESPREAD SEVERE WEATHER CHANCES WILL GREATLY HINGE ON WHERE THE
SURFACE LOW TRACKS SATURDAY NIGHT. AT THIS POINT...IT APPEARS THAT A
TRACK ACROSS OUR FAR SOUTHERN COUNTIES IS PREFFERED. WILL NEED TO
WATCH THIS CLOSELY.

FLOODING CONCERNS...
THE AMOUNT OF RAINFALL THAT OCCURS TONIGHT WILL LIKELY DETERMINE THE
NEED FOR A FLOOD WATCH SATURDAY NIGHT. IT IS POSSIBLE THAT THE
SOUTHEASTERN PORTION OF THE CWA MAY SEE MORE THAN 2 INCHES OF
RAINFALL BETWEEN THE TWO THUNDERSTORMS EVENTS. AT THIS POINT...THE
HIGH FLASH FLOOD GUIDANCE VALUES FROM THE RIVER FORECAST
CENTER LEANS ME TOWARD NOT ISSUING A FLOOD WATCH FOR THIS FIRST
EVENT.

RAIN SHOULD CLEAR THE CWA FROM WEST TO EAST ON SUNDAY.

NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST AS HIGH PRESSURE
BUILDS SOUTH ACROSS THE AREA EARLY NEXT WEEK. NEXT CHANCE OF
PRECIPITATION WILL MOST LIKELY COME THURSDAY AND FRIDAY AS BOTH
THE GFS AND ECWMF ADVERTIZE ANOTHER FRONTAL BOUNDARY TO SLOWLY
SINK SOUTH INTO THE MIDWEST. WOULD LIKE TO SEE A COUPLE MORE MODEL
RUNS FOR CONSISTENCY BEFORE I ADD MORE RAINFALL INTO THE FORECAST.

CVKING

&&

.AVIATION...
/642 PM CDT FRI APR 30 2010/
BAND OF STORMS EXTENDING FROM JUST E OF UIN TO NEAR UNO CONTINUES
TO MARCH NORTHEAST AT AROUND 45 KTS. STL AREA STILL HAS A SHOT AT
THE MOST ACTIVE CONVECTION AND HAVE TEMPOED STRONGER STORMS AT
BOTH STL AND SUS FOR THE FIRST 2 HOURS...HOWEVER EXTRAPOLATION OF
ONGOING ACTIVITY SUGGEST MOST INTENSE STORMS WILL REMAIN S/SE OF
BOTH STL AND SUS SO DID NOT GO TOO LOW WITH THE CONDITIONS
ASSOCIATED WITH THESE STRONGER STORMS. ONCE STORMS PASS IT APPEARS
THAT SHOWERS WILL LINGER OUT OF A MID DECK FOR SEVERAL ADDITIONAL
HOURS...BUT THINK THAT ANY THUNDERSTORM ACTIVITY AFTER THE PASSAGE
OF THE LINE WILL BE QUITE SPOTTY. NAM MOS IS HINTING AT LOTS OF
MVFR AND IFR CIGS FORMING OVERNIGHT WITH THE SUSTAINED S FLOW IN
THE WAKE OF THE PRECIP BUT AHEAD OF THE SFC DRYLINE. WHILE THIS IS
CERTAINLY A POSSIBILITY THE GFS...WHICH HAS BEEN THE MUCH BETTER
GUIDANCE AS OF LATE...MAINLY EMPHASIZES JUST MID CLOUDS AND HAVE
TRENDED FORECAST TO THIS MORE OPTIMISTIC SOLUTION.

SPECIFICS FOR KSTL...PRIMARY CONCERNS FOR STRONG STORMS SHOULD BE
CONFINED TO THE FIRST 60-90 MINUTES OF THIS FORECAST CYCLE...AND
ONCE THE MOST INTENSE STORMS MOVE OUT PRECIP SHOULD BE LIMITED TO
SHOWERS IN THE 02-04Z TIME FRAME. FOR THE REMAINDER OF THE NIGHT
JUST EXPECT SOME SCATTERED SC AND MID DECK...ALTHOUGH AS MENTIONED
ABOVE WILL HAVE TO MONITOR FOR THE REFORMATION OF THE SC FORMING A
DECK OF MVFR CIGS.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 30, 3:37 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT FRI APR 30 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
337 PM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS...SOME SEVERE...WILL MOVE ACROSS MISSOURI AND
ILLINOIS. THE SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
VERY LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND
ISOLATED TORNADOES.

MODERATE RIVER FLOODING CONTINUES ALONG THE MISSISSIPPI RIVER
NEAR CHESTER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEAST
MISSOURI INTO SOUTH CENTRAL ILLINOIS LATE SATURDAY INTO SATURDAY
NIGHT. THE PRIMARY THREAT WILL BE LARGE HAIL AND POSSIBLY
DAMAGING WINDS. IN ADDITION...HEAVY RAINFALL IS ALSO POSSIBLE
WHICH MAY LEAD TO RISES ON AREA CREEKS AND STREAMS.

MODERATE RIVER FLOODING IS EXPECTED TO CONTINUE ALONG THE
MISSISSIPPI RIVER NEAR CHESTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Apr 30, 7:05 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             6 SW STEELVILLE         37.91N  91.43W
04/30/2010  E0.25 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&

CARNEY
Local storm report, Apr 30, 7:06 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
706 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             10 S CHERRYVILLE        37.71N  91.28W
04/30/2010  E0.25 INCH       CRAWFORD           MO   AMATEUR RADIO

&&

CARNEY
Local storm report, Apr 30, 7:26 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
726 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     1 W COOK STATION        37.81N  91.46W
04/30/2010                   CRAWFORD           MO   LAW ENFORCEMENT

            SHERIFF OFFICE RECEIVED SEVERAL REPORTS OF VERY LARGE
            TREES COMPLETELY UPROOTED AT HIGHWAY YY AND BURLEY RIDGE
            ROAD

&&

CARNEY
Local storm report, Apr 30, 7:29 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
729 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     LIGHTNING        CASEYVILLE              38.63N  90.03W
04/30/2010                   ST. CLAIR          IL   TRAINED SPOTTER

            LIGHTING STRUCK TREE...SPLITTING IT IN HALF....

&&

TRUETT
Local storm report, Apr 30, 7:42 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     LIGHTNING        4 E SULLIVAN            38.22N  91.10W
04/30/2010                   FRANKLIN           MO   TRAINED SPOTTER

            LIGHTING STRUCK TREE...SPLITTING IT IN HALF....

&&

CORRECTED COUNTY/STATE...LOCATION

SIPPRELL
Local storm report, Apr 30, 8:03 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HEAVY RAIN       5 W RICHWOODS           38.17N  90.93W
04/30/2010  M1.00 INCH       WASHINGTON         MO   TRAINED SPOTTER

            SPOTTER MEASURED 1 INCH OF RAIN THAT FELL IN THE LAST
            30 MINTUES

&&

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:40 PM CDTTornado WarningLSXCrawford, Franklin, Jefferson, Washington50 min
Apr 30, 7:45 PM CDTFlash Flood WarningLSXCrawford6 hr
Apr 30, 7:55 PM CDTTornado WarningLSXJefferson, Saint Francois, Washington50 min
Apr 30, 8:07 PM CDTTornado WarningLSXReynolds38 min
Apr 30, 8:14 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Washington6 hr
Apr 30, 8:21 PM CDTTornado WarningLSXJefferson, Saint Louis39 min
Apr 30, 8:43 PM CDTTornado WarningLSXIron, Reynolds47 min
Apr 30, 8:54 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis51 min
Apr 30, 9:02 PM CDTTornado WarningLSXJefferson, Sainte Genevieve29 min
Apr 30, 9:10 PM CDTTornado WarningLSXIron, Madison50 min
Apr 30, 9:23 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois37 min
Apr 30, 9:51 PM CDTTornado WarningLSXSainte Genevieve39 min
May 1, 3:54 AM CDTFlash Flood WatchLSXCrawford, Iron, Jefferson, Madison, Reynolds, Sainte Genevieve and 2 more23 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.